DOI 10.2169/internalmedicine.5097-20
Obstructive Jaundice Due to Duodenal Ulcer Induced by Lenvatinib Therapy for Hepatocellular Carcinoma.
Аннотация
An 82-year-old man with hepatocellular carcinoma presented with upper abdominal pain, vomiting, and jaundice. He had been taking a standard lenvatinib dose for three months. Although acute cholangitis was suggested, imaging studies failed to detect the biliary obstruction site. An endoscopic examination following discontinuation of lenvatinib and aspirin revealed multiple duodenal ulcers, one of which was formed on the ampulla of Vater and causing cholestasis. Endoscopic biliary drainage and antibiotics improved concomitant Enterobacter cloacae bacteremia. Ulcer healing was confirmed after rabeprazole was replaced with vonoprazan and misoprostol. Our case shows that lenvatinib can induce duodenal ulcers resulting in obstructive jaundice.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.